# SDR 2007UALA05020

- Difficulty date: December 9, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 60,741 hours, 7,258 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP DOOR 5R AFT CROSS AISLE.  REPLACED LIGHT ASSY.
